Volume 26, issue 2 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Homogeneous Einstein metrics on Euclidean spaces are Einstein solvmanifolds

Christoph Böhm and Ramiro A Lafuente

Geometry & Topology 26 (2022) 899–936
Bibliography
1 D V Alekseevskii, Homogeneous Riemannian spaces of negative curvature, Mat. Sb. 96 (1975) 93 MR0362145
2 D V Alekseevskii, B N Kimelfeld, Structure of homogeneous Riemannian spaces with zero Ricci curvature, Funkcional. Anal. i PriloŽen. 9 (1975) 5 MR0402650
3 M T Anderson, A survey of Einstein metrics on 4–manifolds, from: "Handbook of geometric analysis, III" (editors L Ji, P Li, R Schoen, L Simon), Adv. Lect. Math. 14, International (2010) 1 MR2743446
4 M T Anderson, P B Kronheimer, C LeBrun, Complete Ricci-flat Kähler manifolds of infinite topological type, Comm. Math. Phys. 125 (1989) 637 MR1024931
5 R M Arroyo, R Lafuente, Homogeneous Ricci solitons in low dimensions, Int. Math. Res. Not. 2015 (2015) 4901 MR3439095
6 R M Arroyo, R A Lafuente, The Alekseevskii conjecture in low dimensions, Math. Ann. 367 (2017) 283 MR3606442
7 T Aubin, Équations du type Monge–Ampère sur les variétés kähleriennes compactes, C. R. Acad. Sci. Paris Sér. A-B 283 (1976) MR433520
8 L Bérard-Bergery, Sur la courbure des métriques riemanniennes invariantes des groupes de Lie et des espaces homogènes, Ann. Sci. École Norm. Sup. 11 (1978) 543 MR533067
9 A L Besse, Einstein manifolds, 10, Springer (1987) MR867684
10 O Biquard, Désingularisation de métriques d’Einstein, I, Invent. Math. 192 (2013) 197 MR3032330
11 O Biquard, Désingularisation de métriques d’Einstein, II, Invent. Math. 204 (2016) 473 MR3489703
12 C Böhm, Inhomogeneous Einstein metrics on low-dimensional spheres and other low-dimensional spaces, Invent. Math. 134 (1998) 145 MR1646591
13 C Böhm, Non-compact cohomogeneity one Einstein manifolds, Bull. Soc. Math. France 127 (1999) 135 MR1700472
14 C Böhm, Non-existence of cohomogeneity one Einstein metrics, Math. Ann. 314 (1999) 109 MR1689265
15 C Böhm, Non-existence of homogeneous Einstein metrics, Comment. Math. Helv. 80 (2005) 123 MR2130570
16 C Böhm, R A Lafuente, Immortal homogeneous Ricci flows, Invent. Math. 212 (2018) 461 MR3787832
17 C Böhm, R A Lafuente, Real geometric invariant theory, from: "Differential geometry in the large" (editors O Dearricott, W Tuschmann, Y Nikolayevsky, T Leistner, D Crowley), Lond. Math. Soc. Lect. Note Ser. 463, Cambridge Univ. Press (2020) 11
18 C Böhm, M Wang, W Ziller, A variational approach for compact homogeneous Einstein manifolds, Geom. Funct. Anal. 14 (2004) 681 MR2084976
19 C P Boyer, K Galicki, J Kollár, Einstein metrics on spheres, Ann. of Math. 162 (2005) 557 MR2178969
20 R L Bryant, Metrics with exceptional holonomy, Ann. of Math. 126 (1987) 525 MR916718
21 R L Bryant, S M Salamon, On the construction of some complete metrics with exceptional holonomy, Duke Math. J. 58 (1989) 829 MR1016448
22 X Chen, S Donaldson, S Sun, Kähler–Einstein metrics on Fano manifolds, I : Approximation of metrics with cone singularities, J. Amer. Math. Soc. 28 (2015) 183 MR3264766
23 X Chen, S Donaldson, S Sun, Kähler–Einstein metrics on Fano manifolds, II : Limits with cone angle less than 2π, J. Amer. Math. Soc. 28 (2015) 199 MR3264767
24 X Chen, S Donaldson, S Sun, Kähler–Einstein metrics on Fano manifolds, III : Limits as cone angle approaches 2π and completion of the main proof, J. Amer. Math. Soc. 28 (2015) 235 MR3264768
25 I Dotti Miatello, Transitive group actions and Ricci curvature properties, Michigan Math. J. 35 (1988) 427 MR978312
26 J H Eschenburg, M Y Wang, The initial value problem for cohomogeneity one Einstein metrics, J. Geom. Anal. 10 (2000) 109 MR1758585
27 L Foscolo, M Haskins, New G2–holonomy cones and exotic nearly Kähler structures on S6 and S3 × S3, Ann. of Math. 185 (2017) 59 MR3583352
28 C S Gordon, M R Jablonski, Einstein solvmanifolds have maximal symmetry, J. Differential Geom. 111 (2019) 1 MR3909903
29 C S Gordon, E N Wilson, Isometry groups of Riemannian solvmanifolds, Trans. Amer. Math. Soc. 307 (1988) 245 MR936815
30 K Grove, B Wilking, W Ziller, Positively curved cohomogeneity one manifolds and 3–Sasakian geometry, J. Differential Geom. 78 (2008) 33 MR2406265
31 C He, P Petersen, W Wylie, Warped product Einstein metrics on homogeneous spaces and homogeneous Ricci solitons, J. Reine Angew. Math. 707 (2015) 217 MR3403459
32 J Heber, Noncompact homogeneous Einstein spaces, Invent. Math. 133 (1998) 279 MR1632782
33 S Helgason, Differential geometry, Lie groups, and symmetric spaces, 80, Academic (1978) MR514561
34 J Hilgert, K H Neeb, Structure and geometry of Lie groups, Springer (2012) MR3025417
35 N Hitchin, Compact four-dimensional Einstein manifolds, J. Differential Geom. 9 (1974) 435 MR350657
36 M Jablonski, Homogeneous Ricci solitons are algebraic, Geom. Topol. 18 (2014) 2477 MR3268781
37 M Jablonski, Homogeneous Ricci solitons, J. Reine Angew. Math. 699 (2015) 159 MR3305924
38 M Jablonski, Strongly solvable spaces, Duke Math. J. 164 (2015) 361 MR3306558
39 M Jablonski, P Petersen, A step towards the Alekseevskii conjecture, Math. Ann. 368 (2017) 197 MR3651571
40 D D Joyce, Compact 8–manifolds with holonomy Spin(7), Invent. Math. 123 (1996) 507 MR1383960
41 D D Joyce, Compact Riemannian 7–manifolds with holonomy G2, I, J. Differential Geom. 43 (1996) 291 MR1424428
42 D D Joyce, Compact Riemannian 7–manifolds with holonomy G2, II, J. Differential Geom. 43 (1996) 329 MR1424428
43 D D Joyce, Compact manifolds with special holonomy, Oxford Univ. Press (2000) MR1787733
44 A W Knapp, Lie groups beyond an introduction, 140, Birkhäuser (2002) MR1920389
45 J L Koszul, Lectures on groups of transformations, 32, Tata Inst. Fund. Res. (1965) MR0218485
46 R A Lafuente, Scalar curvature behavior of homogeneous Ricci flows, J. Geom. Anal. 25 (2015) 2313 MR3427126
47 R Lafuente, J Lauret, Structure of homogeneous Ricci solitons and the Alekseevskii conjecture, J. Differential Geom. 98 (2014) 315 MR3263520
48 J Lauret, Einstein solvmanifolds and nilsolitons, from: "New developments in Lie theory and geometry" (editors C S Gordon, J Tirao, J A Vargas, J A Wolf), Contemp. Math. 491, Amer. Math. Soc. (2009) 1 MR2537049
49 J Lauret, Einstein solvmanifolds are standard, Ann. of Math. 172 (2010) 1859 MR2726101
50 J Lauret, Ricci soliton solvmanifolds, J. Reine Angew. Math. 650 (2011) 1 MR2770554
51 J Lauret, C E Will, The Ricci pinching functional on solvmanifolds, Q. J. Math. 70 (2019) 1281 MR4045101
52 C LeBrun, Einstein metrics and Mostow rigidity, Math. Res. Lett. 2 (1995) 1 MR1312972
53 C LeBrun, Four-manifolds without Einstein metrics, Math. Res. Lett. 3 (1996) 133 MR1386835
54 J Milnor, Curvatures of left invariant metrics on Lie groups, Adv. Math. 21 (1976) 293 MR425012
55 A Naber, Noncompact shrinking four solitons with nonnegative curvature, J. Reine Angew. Math. 645 (2010) 125 MR2673425
56 Y G Nikonorov, On the Ricci curvature of homogeneous metrics on noncompact homogeneous spaces, Sibirsk. Mat. Zh. 41 (2000) 421 MR1762193
57 R S Palais, On the existence of slices for actions of non-compact Lie groups, Ann. of Math. 73 (1961) 295 MR126506
58 P Petersen, W Wylie, On gradient Ricci solitons with symmetry, Proc. Amer. Math. Soc. 137 (2009) 2085 MR2480290
59 S Stolz, Simply connected manifolds of positive scalar curvature, Ann. of Math. 136 (1992) 511 MR1189863
60 J A Thorpe, Some remarks on the Gauss–Bonnet integral, J. Math. Mech. 18 (1969) 779 MR0256307
61 G Tian, K–stability and Kähler–Einstein metrics, Comm. Pure Appl. Math. 68 (2015) 1085 MR3352459
62 V S Varadarajan, Lie groups, Lie algebras, and their representations, Prentice-Hall (1974) MR0376938
63 M Y Wang, Einstein metrics from symmetry and bundle constructions, from: "Surveys in differential geometry : essays on Einstein manifolds" (editors C LeBrun, M Wang), Surv. Differ. Geom. 6, International (1999) 287 MR1798614
64 M Y K Wang, Einstein metrics from symmetry and bundle constructions: a sequel, from: "Differential geometry" (editors Y Shen, Z Shen, S T Yau), Adv. Lect. Math. 22, International (2012) 253 MR3076055
65 M Y Wang, W Ziller, Existence and nonexistence of homogeneous Einstein metrics, Invent. Math. 84 (1986) 177 MR830044
66 S T Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge–Ampère equation, I, Comm. Pure Appl. Math. 31 (1978) 339 MR480350